MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number B5STS
Medical Device Problem Codes Difficult to Remove (1528); Device Packaging Compromised (2916)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during a laparoscopic hysterectomy.The vessel sealing device caused the insufflation machine to alarm due to lack of flow through the trocar.The seal of the port was damaged.The trocar became stuck on the suction irrigator and when they were pulled apart, the internal seal of the trocar broke.To correct the issue, the surgical team had to switch the gas tube from one trocar to another each time the vessel sealing device was passed between them.A second trocar was used when the suction irrigator was stuck inside the trocar.No patient injury or extension in surgical time.Patient status is alive, no injury.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6831881
Report Number9612501-2017-06051
Device Sequence Number16535755
Product Code GCJ
UDI-Device Identifier20884521539843
UDI-Public20884521539843
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K151548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberB5STS
Device Catalogue NumberB5STS
Device Lot NumberJ7A0014X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1